Question about 2 different BP readings, left side and right side?
How dangerous and how common is like one side of your body being higher with blood pressure than the other?
Ok, my sister has been diagnosed with High Blood pressure problems. her doctor prescribed her Atenolol 25mg once a day. She's been on this for over 4 months now, she went back for a check up yesterday, and the doctor says once again that her blood pressure reading are 2 different readings, like the left is higher than the right,,I didn't even know this was possible.Is this common? It was like this the first visit as well , which is why she had to start Atenolol in the first place, so The doctor put her on Lisinopril ( HCTZ 10/12) .5mg to take once a day , one hour after taking the Atenolol. They both are for the same problem/issue, Shouldn't the Atenolol taken care of this problem within 3/4 months already ? She also takes Flexeril, and Ambien , B-12 shots once a month, and was told also, that may be going back to a daily regimond because they can't the blood cell counts right..She has Scoleosis of the spine since she was small, and she's 40 now.. This is so confusing for me and I'm trying to help her find why she can't get blood pressure regulated level on both the left and right sides, and what we can do to helpthis issue...Thank you in advance for any comments and advice with this...Thanks so much,,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.